Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Local spectral mapping theorems

Authors: Robert G. Bartle and Constantine A. Kariotis
Journal: Bull. Amer. Math. Soc. 79 (1973), 414-415
MSC (1970): Primary 47A10, 47A60; Secondary 47A15
MathSciNet review: 0315489
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • I. Colojoară and C. Foiaş, The Riesz-Dunford functional calculus with decomposable operators, Rev. Roumaine Math. Pures Appl. 12 (1967), 627–641. MR 241999
  • Ion Colojoară and Ciprian Foiaş, Theory of generalized spectral operators, Gordon and Breach, Science Publishers, New York-London-Paris, 1968. Mathematics and its Applications, Vol. 9. MR 0394282
  • Nelson Dunford and Jacob T. Schwartz, Linear Operators. I. General Theory, Pure and Applied Mathematics, Vol. 7, Interscience Publishers, Inc., New York; Interscience Publishers, Ltd., London, 1958. With the assistance of W. G. Bade and R. G. Bartle. MR 0117523
  • 3b. N. Dunford and J. T. Schwartz, Linear operators. III: Spectral operators, Interscience, New York, 1971. 4. C. A. Kariotis, Spectral properties of certain classes of operators, Dissertation, University of Illinois, Urbana-Champaign, Ill., 1966.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A10, 47A60, 47A15

Retrieve articles in all journals with MSC (1970): 47A10, 47A60, 47A15

Additional Information